MathSciNet Relay Station
MathSciNet bibliographic data
MR2488505 (2010c:57028) 57N10 (57M50)
Lee, Jung Hoon On (disk, annulus) pairs of Heegaard splittings that intersect in one point. Bull. Korean Math. Soc. 46 (2009), no. 1, 99–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement